The integral transform method, associated with operatorial techniques, can be often applied in order to construct solutions of initial value problems for partial differential equations. In this article, we apply these techniques, introducing suitable families of special functions, in order to derive a very efficient procedure for obtaining solutions of particular families of evolution-type problems.
All Science Journal Classification (ASJC) codes
- Applied Mathematics
Dattoli, G., Martinelli, M. R., & Ricci, P. E. (2005). On new families of integral transforms for the solution of partial differential equations. Integral Transforms and Special Functions, 16(8), 661 - 667. https://doi.org/10.1080/10652460500105966